Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Jin, Liangbing and Li, Chunming 2013. Positive solutions to a class of second-order semilinear elliptic equations in an exterior domain. Nonlinear Analysis: Theory, Methods & Applications, Vol. 79, p. 233.


    Jarad, Fahd Mustafa, Octavian G. and O'Regan, Donal 2012. Positive solutions of some elliptic differential equations with oscillating nonlinearity. Complex Variables and Elliptic Equations, Vol. 57, Issue. 6, p. 599.


    Mustafa, Octavian G. 2012. Oscillatory solutions of some integrable differential equations. Monatshefte für Mathematik, Vol. 165, Issue. 2, p. 251.


    Băleanu, Dumitru and Mustafa, Octavian G. 2009. On the asymptotic integration of a class of sublinear fractional differential equations. Journal of Mathematical Physics, Vol. 50, Issue. 12, p. 123520.


    Mustafa, Octavian G. and Tunç, Cemil 2009. Asymptotically linear solutions of differential equations via Lyapunov functions. Applied Mathematics and Computation, Vol. 215, Issue. 8, p. 3076.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 78, Issue 1
  • August 2008, pp. 157-162

EXISTENCE OF POSITIVE EVANESCENT SOLUTIONS TO SOME QUASILINEAR ELLIPTIC EQUATIONS

  • OCTAVIAN G. MUSTAFA (a1)
  • DOI: http://dx.doi.org/10.1017/S0004972708000580
  • Published online: 01 August 2008
Abstract
Abstract

We establish that the elliptic equation defined in an exterior domain of ℝn, n≥3, has a positive solution which decays to 0 as under quite general assumptions upon f and g.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      EXISTENCE OF POSITIVE EVANESCENT SOLUTIONS TO SOME QUASILINEAR ELLIPTIC EQUATIONS
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      EXISTENCE OF POSITIVE EVANESCENT SOLUTIONS TO SOME QUASILINEAR ELLIPTIC EQUATIONS
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      EXISTENCE OF POSITIVE EVANESCENT SOLUTIONS TO SOME QUASILINEAR ELLIPTIC EQUATIONS
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]A. Constantin , ‘Positive solutions of quasilinear elliptic equations’, J. Math. Anal. Appl. 213 (1997), 334339.

[4]M. Ehrnström , ‘Positive solutions for second-order nonlinear differential equations’, Nonlinear Anal. TMA 64 (2006), 16081620.

[5]M. Ehrnström and O. G. Mustafa , ‘On positive solutions of a class of nonlinear elliptic equations’, Nonlinear Anal. TMA 67 (2007), 11471154.

[7]D. Gilbarg and N. S. Trudinger , Elliptic Partial Differential Equations of Second Order (Springer, Berlin, 2001).

[8]V. A. Staikos and C. G. Philos , ‘Non-oscillatory phenomena and damped oscillations’, Nonlinear Anal. TMA 2 (1978), 197210.

[9]Z. Yin , ‘Monotone positive solutions of second-order nonlinear differential equations’, Nonlinear Anal. TMA 54 (2003), 391403.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: